# SDR IPXA2020032553555

- Difficulty date: March 15, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,606 hours, 13,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VMAIN CABIN FLOOR PANEL # WSP0785-502 AT STA. X=0 TO X= -8.5 IS CORRODED.REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-21-10-400-801. (MINOR)
